MathSciNet Relay Station
MathSciNet bibliographic data
MR1102755 (94e:68077a) 68Q30 (65Y20)
Parlett, Beresford N. Some basic information on information-based complexity theory. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 3–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement